# SDR SIMA20130325010

- Difficulty date: March 25, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 23,846 hours, 20,333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND AFT AISLE EMERGENCY LIGHT STRIP CONNECTOR BROKEN OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED SERVICEABLE AFT AISLE EMERGENCY LIGHT STRIP CONNECTOR IAW EMB 145 SWMP 20-50-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
